# SDR 08FDEA00945

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724852600100
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER L/E SKIN PANEL AT STA WQFS 66-151 LINER FOIL IS DISBONDED AND TORN.  REMOVED & REPLACED DAMAGED FOIL IAW SRM 57-41-12.
